zbMATH — the first resource for mathematics

A note on impulsive control of Feller processes with costly information. (English) Zbl 0699.60032
Summary: The paper deals with the optimal inspections and maintenance problem with costly information for a Markov process with positive discount factor. The associated dynamic programming equation is a quasi-variational inequality with first order differential terms.
We study its different formulations: strong, viscosity and evolutionary. The case of impulsive control of purely jump Markov processes is studied as a special case.

60G35 Signal detection and filtering (aspects of stochastic processes)
60J99 Markov processes
60J75 Jump processes (MSC2010)
Full Text: EuDML
[1] R. F. Anderson A. Friedman: Optimal inspections in a stochastic control problem with costly observations. Math. Oper. Res. 2 (1977), 155-190. · Zbl 0407.93061 · doi:10.1287/moor.2.2.155
[2] G. Barles: Deterministic impulse control problems. SIAM Control Opt. 23 (1985), 419-432. · Zbl 0571.49020 · doi:10.1137/0323027
[3] A. Bensoussan J. L. Lions: Applications des Inequations Variationnelles en Controle Stochastique. Dunod, Paris 1978. · Zbl 0411.49002
[4] M. H. A. Davis: Piecewise-deterministic Markov processes: a general class of non-diffusion Stochastic models. J. Royal Statist. Soc. (B), (46 (1984), 353 - 388. · Zbl 0565.60070
[5] D. Gątarek: On value functions for impulsive control of piecewise-deterministic processes. to appear in Stochastics. · Zbl 0722.93078
[6] D. Gątarek: Optimal maintenance and inspections of a decreasing Markov process. to appear in Mathematics of Operations Research.
[7] B. Hanouzet J. L. Joly: Convergence uniforme des iteres defmissant la solution d’une inequation quasi-variationelle abstaite. CRAS 286 (1978), 735-738. · Zbl 0373.49012
[8] M. Robin: Controle Impulsionnel des Processus de Markov. Thesis, Université Paris IX, 1978.
[9] M. Robin: Optimal maintenance and inspections: am inpulsive control approach. Proc. 8 IFIP Symp. Opt. Lect. Notes Control Inf. Sc. 6, 1977, 186-198.
[10] Ł. Stettner J. Zabczyk: Optimal stopping for Feller processes. Institute of Mathematics PAS, Preprint 284, Warszawa 1983. · Zbl 0528.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.